# SDR SWAA2025090903062

- Difficulty date: August 11, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED CUTOUT SURROUND STRUCTURE; INTERCOSTAL IS CRACK AT BS 312 S-6L  REPAIR PER EA#M-22-153-01244 REV: B.
